# SDR FDEA201006252146

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31092
- Condition: Gouged
- Location: Zone 100
- Part time: 50,676 hours, 16,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING GOUGE IN FUSELAGE SKIN ADJACENT TO NOSE JACK POINT ALIGNMENT HOLE REPAIRED IAW EA 8-5330-123164.
